OASC Conference 2024 Agenda: Community Day 16 January





rotterdam partners

08:30 - 09:00	Registration	n/a	Registration Desk 6th floor
09:00 - 09:30	Welcome to OASC Community Day	Karl-Filip Coenegrachts (OASC), Hermineke van Bockxmeer (Rotterdam), Roland van der Heijden (Rotterdam) & Albert Engels (Rotterdam)	Main Stage, Hybrid
09:30 - 10:30	OASC Community Building Workshops	Have your say as an OASC member: share your thoughts on what you'd like to achieve through OASC and how we can collaborate more effectively. • Workshop 1 @NHOW room 1, 6th floor • Workshop 2 @NHOW room 2, 6th floor • Workshop 3 @NHOW room 3, 6th floor • Workshop 4 @NHOW room 6, 6th floor • Workshop 5 @NHOW room 7, 6th floor	Breakout Rooms
10:30 – 11:00	Coffee break	Sponsored by: Connected Places Catapult @NHOW Coffee area Open Urban Platform @NHOW Room 4	@NHOW loft 2, 6th floor
11:00-12:30	Local Digital Best Practices from Projects	 CommuniCity: Third call for Artificial Intelligence and Extended Reality solutions in urban areas to empower marginalised communities by Josephine Di Pino (OASC), Adeeb Sidani (Porto Digital) & Neeltje Pavicic (Amsterdam) DS4SSCC: From preparatory action to deployment by Sophie Meszaros (OASC) & Elisabeth Beck Knudsen (DTU) OMEGA-X: Scaling digital transformation through dataspaces by Vincent Demortier (OASC) dRural: Connecting the ecosystem of potential end-users and service providers in rural areas via a Service Marketplace by Vincent Demortier (OASC) Local Digital Twins Procurement Toolbox: Tender 2, lot 2, task 4 (MIM compliance) by Inês Da Costa Ramos (Deloitte) & Alain Ribault (Kereval) Big Data Test Infrastructure: The BDTI is a ready-to-use, free-of-charge analytics cloud stack for all European public administrations (local, regional, and national) to experiment with open-source tools by Maria Claudia Bodino (European Commission) MIM5 Working Group: Call for city representatives to join a proposed online workshop in February to identify requirements of cities regarding tools to help test fairness and transparency of decision making algorithmic systems they may wish to procure by Ivy Yang (OASC), Michael Mulquin (OASC) & Martino Maggio (ENG) 	Main Stage, Hybrid

12:30-14:00	Lunch	Sponsored by: Connected Places Catapult @NHOW Coffee area Open Urban Platform @NHOW Room 4	@NHOW loft 2, 6th floor
14:00-17:30	Inspiring Digital Tools & Instruments for Cities and Local Communities	Parallel sessions	Breakout Rooms
14:00-14:45	45 min	General Session on the MIMs by Roland van der Heijden (Rotterdam), Martin Brynskov (OASC), Bart De Lathouwer (Rotterdam), Thimo Thoeye (OASC), Gert Hilgers (OASC), Michael Mulquin (OASC) & Ivy Yang (OASC)	⊚NHOW room 1, 6th floor
14:00-15:30	1 h 30 min	By invitation only: Kick-Off for the Smart Communities Network by Jose- Luis Fernandez-Villacañas Martin (European Commission), Karl-Filip Coenegrachts (OASC), Jonas Onland (VNG), Wouter Heijnen (VNG), Inge Willemsen (OASC) & Virginie Verstraete (OASC)	@NHOW room 7, 6th floor
14:00-15:30	2 x 45 min	The Rotterdam Open Urban Platform: What is the OUP, what challenges can you tackle with it, showcasing demos and use cases	@NHOW loft 1, 6th floor
14:00-17:30	3 × 45 min	The European Digital Infrastructure Consortium (EDIC) - Local Digital Twins towards the CitiVerse explained by Javier Orozco-Messana (European Commission), Jordi Ortuño (Barcelona) & Ernesto Faubel (Valencia)	@NHOW room 6, 6th floor
15.00-16.15	1 h 15 min	MIM1 - Context: MIM1 Working Group is being restarted to review the range of viable solutions for context information management and to identify how to best to enable minimal but good-enough interoperability between them by Thimo Thoeye (OASC)	@NHOW room 1, 6th floor
15.00-16.15	1 h 15 min	MIM6 - Security: This is an informal session to prepare the initial scope and 2024 roadmap. If you are interested in participating in this meeting and the future working group, please contact Gert Hilgers (gert.hilgers@oascities.org or in-person at the conference).	Hybrid @NHOW room 3, 6th floor
16.30-17.30	1h	MIM4 - Personal Data: The workshop will draw on participants' experience to review, modify and add to the list of capabilities needed to enable people's control of their personal data, both for agencies holding and using personal data and for Personal Data intermediaries that provide tools for the citizen to manage the data about themselves by Michael Mulquin (OASC) & Teemu Ropponen (MyData Global)	@NHOW room 1, 6th floor
16.30-17.30	1h	MIM5 - Fair Al: This workshop is designed to work together with participants to incorporate the progress made in 2023 and further refine the scope of a 2024 roadmap by Ivy Yang (OASC) & Martino Maggio (ENG)	@NHOW room 2, 6th floor
19:00	Boat Trip to the Dinner Venue	n/a	Departure Location: Holland Amerikakade
19:30	Community Dinner	Open for all, separate registration in Eventbrite	Dudok In Het Park

OASC Conference 2024 Agenda: Conference Day 17 January





rotterdam partners

09:00-10:00	Registration & Coffee	n/a	Registration Desk 6th floor
10:00-10:30	Welcome to OASC Conference Day	Karl-Filip Coenegrachts (OASC), Roland van der Heijden (Rotterdam) & Albert Engels (Rotterdam) Video Greetings from Anna-Kaisa Ikonen (Minister of Local and Regional Government of Finland)	Main Stage, Hybrid @NHOW rooms 3 & 4, 6th floor
10:30-10:40	Keynote Speech	Eddy Hartog (Member of the Senate of the Netherlands)	Main Stage, Hybrid @NHOW rooms 3 & 4, 6th floor
10:40-11.20	Keynote Speech	Bas Boorsma (Founder and Partner of Urban Innovators Global)	Main Stage, Hybrid @NHOW rooms 3 & 4, 6th floor
11:30-12:15	Panel Discussion	Alexandra Balahur (European Commission) Bas Boorsma (Urban Innovators Global) Eddy Hartog (Senate of the Netherlands) Monika Heyder (ICLEI) Vasilis Koulolias (Advisor to the President of Botswana on Digital Transformation) Paul Wilson (Connected Places Catapult) Moderated by Martin Brynskov (OASC)	Main Stage, Hybrid @NHOW rooms 3 & 4, 6th floor
12:15-13:30	Lunch	Sponsored by: Connected Places Catapult @NHOW Coffee area	@NHOW loft 2, 6th floor
13:30-15:30	Workshops	Parallel Sessions	Breakout Rooms
13:30-14:00	30 min	How digital twins can progress coastal smart cities: Exploring the transformative potential of digital twins in overcoming challenges within the ports and maritime sector and its implications for Coastal Smart Cities by John Holden (CPC)	@NHOW room 1, 6th floor
13:30-14:00	30 min	Data spaces: Introduction to the FIWARE Data Space Components and how it helps to achieve the MIM1, MIM2, MIM3, MIM4 and MIM6 and implement DSBA Technical Convergence recommendations by Chandra Challagonda (FIWARE)	@NHOW room 2, 6th floor
13:30-14:00	30 min	LORDIMAS: an interactive digital maturity assessment tool aimed at helping local and regional governments to understand where they are in their digital transition journey. Built around seven sections - Governance, Service design, Data management, Interoperability, Technology, Service delivery and Networking by Martin Gauk (ESPON)	@NHOW room 8, 6th floor
13:30-15:00	2 x 45 min	Digital nudging for sustainable mobility: A handbook on digital nudging will be presented, allowing city representatives, transport planners and software developers to design behavioural interventions that motivate more sustainable mobility behaviour by Claudia Luger-Bazinger (Salzburg Research) & David Leistner (Salzburg Research)	@NHOW loft 1, 6th floor

13:30-15:30	3 x 30 min	DS4SSCC deployment: Announcement of the open call for pilots to validate the data space blueprint developed in the preparatory action by Elisabeth Beck Knudsen (DTU)	@NHOW room 4, 6th floor
13:30-15:30	3 x 30 min	CitCom.ai: Learn more about the European Artificial Intelligence and Robotics Testing and Experimentation Facility for Smart and Sustainable Cities and Communities initiative (CitCom.ai) via the first version of the service catalogue. The CitCom.ai services are the test experiments to contribute to trustworthy AI by Joost Haugmark Jensen (DI), Henrik Thorsen, (EnergyCool ApS), Claus Popp Larsen (RISE), Anders Gävler (RISE) & Bernat Adrià Mora (Las Naves)	@NHOW room 6, 6th floor
13:30-15:00	1,5 h	Challenge definition workshop for GovTech Connect startup boot camp: Defining challenge statements for two upcoming startup boot camps for early stage startups based in Western Europe and Eastern Europe and operating in the smart cities sector, focusing on smart mobility, smart energy and digital welfare by Intellera Consulting and PUBLIC from the GovTech Connect Project	@NHOW room 3, 6th floor
13:30-15:30	3 x 30 min	Smart City Meets Virtual Economy: Highlighting the emerging opportunity when connecting Virtual Spaces with Smart Cities with discussions on (1) various ideas exchanged at a global scale on how to bring economic vitality into smart cities, (2) like-minded initiatives that may lead to future international collaborations and (3) how to address associated regulatory challenges by Yasunori Mochizuki (NEC) & Ernö Kovacs (NEC)	@NHOW room 7 , 6th floor
13:30-16:30	3 h	Private session on Local Digital Twins toolbox procurement (by invitation only)	Hybrid @NHOW room 5, 6th floor
14:15-14:45	30 min	Living-in.EU: Validation of mapping of tools and trainings for Digital Transformation addressing eventually missed categories, focus areas and needs by Michelle González Torres (ENoLL)	@NHOW room 8, 6th floor
14:15-14:45	30 min	How can we make critical infrastructure resilient to climate change? Exploring opportunities and challenges of data sharing and digital twins to make critical infrastructure more resilient to climate change and extreme weather by Elliot Christou (CPC) & Holly Hensler (CPC)	@NHOW room 1, 6th floor
14:15-14:45	30 min	Flanders Data spaces: High-level overview of the Flemish Smart Data Space, deep dive into the FSDS, the building blocks, the ecosystems and focus on mobility by Annelies De Craene (Flanders) & Dwight Van Lancker (Flanders)	@NHOW room 2, 6th floor
15:00-15:15	15 min	South Korea's Smart City Revolution: From Vision to Reality: Key milestones in South Korea's smart city evolution, from the early ubiquitous city project to the enactment of the Smart City Law in 2018. Highlighting the proactive measures taken by the government, such as the allocation of funds, regulatory sandboxes, and the Smart City Challenge projects by Ellie Lee (Smart City Association)	Hybrid @NHOW room 3, 6th floor
15:00-15:30	30 min	Discussion on how semantic interoperability and Artificial Intelligence can mutually support each other, what tools and specifications exist to support semantic interoperability and how existing or potential AI tools can help to achieve semantic specifications. Discussion on the importance of semantic interoperability in ensuring high quality data that supports the development of trustworthy AI by Alexandra Balahur (European Commission)	@NHOW room 2, 6th floor
15:00-15:30	30 min	LORDIMAS: an interactive digital maturity assessment tool aimed at helping local and regional governments to understand where they are in their digital transition journey. Built around seven sections - Governance, Service design, Data management, Interoperability, Technology, Service delivery and Networking by Martin Gauk (ESPON)	@NHOW room 8, 6th floor
15:30-16:00	Closure	Karl-Filip Coenegrachts (OASC), Roland van der Heijden (Rotterdam) & Albert Engels (Rotterdam)	Main Stage @NHOW rooms 3 & 4, 6th floor